# SDR 2007UALA05387

- Difficulty date: December 27, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 54,460 hours, 20,122 cycles
- Engine: Pwa PW2037
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG HAS EVIDENCE OF CORROSION ABOVE GLAND NUT INSIDE OF MLG INNER CYLINDER.  RT MLG OUTER CYLINDER REPLACED AS WELL AS STRUT SEAL REPLACEMENT TO CORRECT A  LEAK.
